# SDR ASAA2019101403102

- Difficulty date: October 10, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 23,628 hours, 7,682 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON ORS INTO BOS @ APPROX 20,000 GOT R SIDE WINDOW OVERHEAT LIGHT. TURNED OFF FOR A FEW MINUTES AND BACK ON. OVERHEAT LT RE-ILLUMINATED. GROUNDED - YES. C/W B737-900 FIM 30-41 TASK 813 P5-9 CONTROL PANEL FAULT. RESET FAULT. ACCOMPLISHED WHCU BITE PROCEDURE IAW FIM 30-41 TASK 801. OPS NORMAL.
